Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 970729, 7 pages
http://dx.doi.org/10.1155/2012/970729
Research Article

Fredholm Weighted Composition Operators on Dirichlet Space

School of Mathematics and Computer Science, Shanxi Normal University, Linfen 041004, China

Received 3 June 2012; Accepted 3 August 2012

Academic Editor: Henryk Hudzik

Copyright © 2012 Liankuo Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liankuo Zhao, “Fredholm Weighted Composition Operators on Dirichlet Space,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 970729, 7 pages, 2012. https://doi.org/10.1155/2012/970729.